# SDR ABXA20190513008

- Difficulty date: May 13, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 111T10034
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CENTER WING REAR SPAR WEB, AT FUSELAGE STATION 955.10, RIGHT BODY BUTT LINE 75, JUST BELOW THE UPPER CHORD. THE WEB WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
